| Model Number |
45032 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/06/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a catheter break occurred.An angiojet solent proxi catheter was used for a thrombectomy procedure.However, during procedure, it was noted that the device broke.There were no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of the solent proxi thrombectomy system.The pump assembly, effluent/supply line, shaft, tip, and spike line were visually inspected.Inspection of the device presented no damage or irregularities.Blood was present inside the device and 100ml waste bag, when received.Functional testing was performed by placing the device in the angiojet ultra console.The testing consisted of running the complaint device through the full priming cycle and 120 seconds in thrombectomy.The device ran within normal range with no fluid leaking from the pump assembly or device or any errors/alarms from the console.
Event or Problem Description